# SDR USAASB01350

- Difficulty date: December 25, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638104
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G, A

## Discrepancy

CLT - FLT 534 - EN ROUTE FROM PBI TO BWI, AT FL370, THE CABIN PRESSURIZATION STARTED TO CLIMB.  A LOUD WHINING NOISE WAS ALSO HEARD.  PRESSURIZATION WAS UNCONTROLLABLE IN MANUAL MODE.  CREW DECLARED AN EMERGENCY AND AN EMERGENCY DESCENT TO FL110 WAS ACCOMPLISHED.  OXYGEN MASKS WERE DEPLOYED AND THE FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER AND ACCOMPLISHED FUNCTIONAL TEST.  FUNCTIONAL TEST CHECKS GOOD.  (M)
